Commemorating Sept 11th – Bay Area Style

While “ground zero” in Manhattan will almost certainly feature a Rudy Giuliani sighting and be the focus of much mainstream media attention on September 11th, there will be other distractions and gatherings afoot here on the left coast.

While Megadeth entertains the metal masses at The Warfield, I see that the Alcoholocaust crew have booked a more intimate affair with perennial political punkers M.D.C at Annie’s Social Club that night.

Most popularly known as Millions of Dead Cops, and alternately Multi-Death Corporations, the guys are not without a sense of humor, and have tempered their raging fury at times with humorous odes to preparing tofu spaghetti & respecting the rights of chickens to roam free while doing the “chicken dance”. I believe my fave MDC show was on Divisidero in 1988 at the late Kennel Club ( now The Independent) when the appeared as Mourn Divine Correctly as lead singer Dave donned a beehive wig & ball gown to celebrate the life of the late John Waters’ film starlet.

If drag is your thing, but you take it pretty darn seriously perhaps head over to Club Crash on Sept 11th to attend the the Transgender Law Center’s fifth anniversary. One has to wonder who booked the oddly insensitive named choice for a venue called Club Crash for an Anniversary Party on the typically bleak day of Sept. 11th . Gotta love that sick sense of humor displayed by SF Human Rights Commissioner and Transgender Law Center co-founder Cecilia Chung & crew…

Another Gay themed event occurs at Castro’s Books Inc. store, a release party for a collection of gay erotica edited by Simon Sheppard called Homosex: A Celebration.

The 11th Annual Madcat women’s film festival begins with screenings, and a free Bar BQ plus a performance by musical guests Amber Asylum at The El Rio.


In the East Bay, conspiracy buffs will gather at Oakland’s Grand Lake Theater, the politically purposeful movie palace hosting a 9/11 Truth Film Festival & symposium beginning Sept 10th and running through Tuesday Sept 11th.

Details on these events and links to more info including PowerPoint slides of engineering analysis of the WTC buildings’ collapse after the jump

Two full days of rarely screened docs about suspicious circumstances & convenient coincidences that are rarely (if ever) mentioned in the mass media’s coverage the 9/11 attacks. This is the perfect venue for analyzing the situation since the WTC collapse, and questioning the preparations for the Iraq war, and analyzing who has benefited from the rush to silence the rights of Americans, not too mention untried “enemy combatants”. Amongst the speakers is Bay Area Architect Richard Gage, AIA, who will discuss the features of all 3 World Trade Center building “explosions” including the mysterious Building #7, not hit by an airplane, but somehow completely “collapsed” on September 11, 2001.


911 Truth Film Festival
3200 Grand Avenue, Oakland, California

510-452-3556

$5-10 Donations requested. None turned away for lack of funds. Free popcorn.

Hosted by Bonnie Faulkner of KPFA’s- Guns and Butter

Monday, September 10, 2007-

Afternoon Program

1:00- Remembrance Janette MacKinlay (20 minutes)

1:20- Hijacking Catastrophe- 9/11 Fear and the Selling of the American Empire (1 hour 4 minutes)

2:25- Mickey Huff Discussing Hijacking Catastrophe and the Media (20 minutes)

2:45 NYC- Ground Zero 9/11/2006, We Were Also Killed- First responders Speak, “HASTA LA VICTORIA SIEMPRE!” with William Pepper” (58 minutes)

4:05- Zeitgeist ( 1 hour 56 minutes)

Evening Program

6:10- Let’s Get Empirical (1 hour-edited version)

7:10- Film Maker Ken Jenkins Discussing Let’s Get Empirical (20 minutes)

7:30- Special Preview Screening The Reflecting Pool (1 hour 50 minutes)

9:20- Followed by Discussion with filmmakers/writer/director/actors Jarek Kupsc and Joseph Culp

Tuesday, September 11, 2007-

Afternoon Program

1:00- Remembrance Janette MacKinlay (20 minutes)

1:20- 9/11 Press for Truth (1 hour 24 minutes)

2:45 – Paul Rea Discussing Press for Truth (15 minutes)

3:00- 9/11 Mysteries (1 hour 31 minutes)

4:31- Jim Hoffman Discussing 9/11 Mysteries (19 minutes)

4:50 – Special Preview Screening The Reflecting Pool (1 hour 50 minutes)

Followed by Discussion with filmmakers/writer/director/actors Jarek Kupsc and Joseph Culp 15 minutes

Evening Program

7:00- 9/11: Blueprint for Truth
130 Architects & Engineers Examine the Evidence with Richard Gage, AIA, Architect

Details and Links on the Speakers and Films available here-

Check out some of the evidence there was a controlled demolition afoot as alleged in the films ahead of time
http://www.communitycurrency.org

Code Pink also begins on a Sept 11th a period in which “Womyn” are invited to “Hold Our Ground for Peace ”

Sept 11th is scheduled as a Day of Grounding , leading into other days which will include creating a presence outside Federal Offices to promote stopping the Iraq war.

For info on Code Pink’s activitie’s call their Berkeley HQ at 510-524-2776 or go to http://lists.riseup.net/www/subrequest/holdingourground9.11

Comments are closed.


Terms of use | Privacy Policy | Content: Creative Commons | Site and Design © 2009 | Metroblogging ® and Metblogs ® are registered trademarks of Bode Media, Inc.